MathSciNet Relay Station
MathSciNet bibliographic data
MR1213857 (95a:58130) 58G30 (53C20)
Colbois, B.; Dodziuk, J. Riemannian metrics with large $\lambda\sb 1$. Proc. Amer. Math. Soc. 122 (1994), no. 3, 905–906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement